# SDR AALA202108301965

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 74,956 hours, 9,610 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: L1 Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L LAVATORY DOOR DIFFICULT TO OPERATE, LATCH MECHANISM DRAGS. CLEANED AND LUBED LATCH OPERATIONS CHECK NORMAL PER CMM 25-45-80.
